Cite Score:
0.68
CITE SCORE SCOPUS

Early onset priapism under chlorpromazine and risperidone therapy

AUTHORS

Mahin Eslami Shahrbabaki, 1 , Laya Sabzevar 2 , *

1 Department of psychiatry, Kerman university of medical sciences, Shahid Beheshti psychiatric hospital, Kerman, Iran

2 Assistant professor of psychiatry, Kerman university of medical sciences, Shahid Beheshti psychiatric hospital, Kerman, Iran

How to Cite: Eslami Shahrbabaki, M, Sabzevar L. Early onset priapism under chlorpromazine and risperidone therapy, Iran J Psychiatry Behav Sci. 2011 ; 5(2):139-142.

ARTICLE INFORMATION

Iranian Journal of Psychiatry and Behavioral Sciences: 5 (2); 139-142
Published Online: December 11, 2011
Article Type: Case Report
Received: December 05, 2010
Revised: January 25, 2011
Accepted: February 20, 2011

Crossmark

CHEKING

READ FULL TEXT
Abstract

Priapism is a prolonged and usually painful erection which is not associated with the sexual desire. It is an uncommon urologic emergency with variety of known etiologies such as the use of psychotropic medications. Priapism under concurrent treatment with chlorpromazine and risperidone has not been reported so far. Herein, a psychotic patient who developed priapism during chlorpromazine and risperidone therapy will be reported.

Declaration of interest: None

Citation: Eslami Shahrbabaki M, Sabzevari L. Early onset priapism under chlorpromazine and risperidone therapy. Iran J Psychiatry Behav Sci 2011; 5(2):139-42.

Keywords

Chlorpromazine Priapism Risperidone

© 0, Author(s). This is an open-access article distributed under the terms of the Creative Commons Attribution-NonCommercial 4.0 International License (http://creativecommons.org/licenses/by-nc/4.0/) which permits copy and redistribute the material just in noncommercial usages, provided the original work is properly cited.

Fulltext

Full text is available in the PDF.

References

  • 1.

    References are available in the PDF.

  • COMMENTS

    LEAVE A COMMENT HERE: